MathSciNet Relay Station
MathSciNet bibliographic data
MR771052 (86j:65033) 65F05 (15A23)
Chan, Tony F. Corrigendum: "On the existence and computation of $LU$-factorizations with small pivots'' [Math. Comp. 42 (1984), no. 166, 535–547; MR0736451 (85i:65037)]. Math. Comp. 44 (1985), no. 169, 282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement